See Alike in...

Alike App

Browser

housesucculent

571d

Has anyone had any experience with methylphenidate making them nauseous? If so, any tips?

Top reply
    • AnimalBoy

      567d

      @Marty_Mayhaven I was also never told to take it with food! I took it with food for the first few months but then the nausea cut my appetite down and I stopped eating breakfast and lunch at all

    • Marty_Mayhaven

      569d

      If I forgot to take it with food (not something I was instructed to do) I would get severe heartburn and nausea. Which made getting anything else down a superhuman task. That's not counting feeling nauseous all the time when my dose was increased. That with my heart rate going tachycardic when the medicine had digested fully basically had me bedridden every day at 3pm. Not a fun time.

      • AnimalBoy

        567d

        @Marty_Mayhaven I was also never told to take it with food! I took it with food for the first few months but then the nausea cut my appetite down and I stopped eating breakfast and lunch at all

    • xoxogossipgirl

      570d

      it makes me nauseous and dizzy especially if i miss a day or two of taking it and then take that same dose bc u have to build up not go from nothing to full power ya know but yea idk how to stop it if it’s not happening due to me forgetting to take it

    • AnimalBoy

      571d

      I took it for years and it made me either nauseous or lose appetite the entire day regardless of how I took it or when.

    • sleepyhippo

      571d

      I think it made me nauseous when I first started it, but then once I took it a little while that went away. So maybe take it with food or suck on a peppermint and see if it goes away in time? Not sure other than that sorry :/

    • Awkwardlysean

      571d

      Yeah, if I take it with food and super consistent it goes away after a few days but if I miss a dose I get nauseous again.

      • housesucculent

        571d

        @Awkwardlysean do u take it everyday?

    • a.f

      571d

      Well, it's not the same medicine, but Adderall made me INCREDIBLY nauseous.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion